# SDR UPS98227574

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 260-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D STRINGER ON TOP OF NOSE WHEEEL WELL AT BL 0, BS 260 TO 277 IS CORRODED.  STRINGER SECTION REPAIRED IAW SRM 53-10-3.
